# SDR AWXA200700096

- Difficulty date: January 13, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 29,878 hours, 12,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL -  AFT EMERGENCY LIGHTS FAIL TEST.  REMOVED AND REPLACED BATTERY FOR EMERGENCY LIGHT POWER SUPPLY 13WL.  OPS CHECK GOOD IAW AMM 33-51-38.
